# SDR CA121218014

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 2,215 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: LW12437
- Condition: Cracked
- Location: Engine Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION, THE LT AND RT ENGINE EXHAUST TRANSITIONS WERE FOUND CRACKED.  BOTH TRANSITIONS REPLACED WITH SERVICEABLE TRANSITIONS.
